Please use this identifier to cite or link to this item:
Title: Decreasing Relative Risk Aversion, Risk Sharing, and the Permanent Income Hypothesis
Authors: Zhang, Qiang
Ogaki, Masao
First Published: 2004
Citation: Journal of Business and Economic Statistics, 2004, 22 (4), pp.421-430
DOI Link: 10.1198/073500104000000406
ISSN: 1063-343X
Type: Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.